# SDR CALA2024031100684

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 125,309 hours, 19,546 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: 0154ED2
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

L ENG EEC MODE EICAS ILLUMINATED AFTER ENG START ENG1 EPR INDICATION INOP IN BOTH EICAS AND STBY TRIED CYCLING OF ACCOMPLISHED TROUBLESHOOTING PER FIM 73-21 FAULKT TREE 826, EEC MODE SELECTOR SWITCH, NO HELP. ALSO TRIED ENG 1 RESTART AND FOUND P2/T2 PROBE (T867) AT FAULT PART NIS AT GIG.PN 0154ED2 AFTER ROLL BACK  FOR START EEC GOES INTO ALT MODE AND EPR M&P E 76-7323-9-9003. INDICATION REMAINS INOP ADD EMP:U399390 DISCREPANCY OR MSG WERE FOUND. PERFORMED T/S IAW FIM 30-34-803 SHEET 2 BLOCK 2. FOUND CONECTOR D11434 PIN 3 OUT OF POSITION. REF WDM 30-34-11-1.1 .  IT WAS REINSERTED PIN 3 IN CORRECT POSITION. ( REF SWPM 20-60 AND 20-63). PERFORMED SYSTEM TEST IAW AMM 30-34-00-715-016,   START LH ENG TWICE AND RUN-UP FOR 15 MINUTES IAW AMM 71-00-00. EPR ENG INICATION OK AT EICAS & SEI, NO DISCREPANCIES AND NO MESSAGES NOTED. AIRCRAFT GOOD SERVICE.
